I have a question for anyone that is still awake. A friend of mine quit ct from Norco (8 10/325) a day. He's been taking for serious back problems for the past 7 months. His doctor has scheduled surgery for him tomorrow. Well he's only been off them for 3 days and plans on only taking as prescribed for a week. Will he suffer the same intenseness from the w/d since he went 3 days already...will he be back at square one??? Any advice you can offer I will forward to him..
He may be but i am not 100% sure. Is there someone that can hold the pills for him after surgery? Hope his surgery is a success. If he is having trouble after he is home have him come on the forum and we would be more than happy to talk to him. sara
I think once he starts them back again, even as prescribed he will go through w/d again. maybe not as bad but still should. he might want to try tapering instead, if there is someone to hold them for him. might be easier on him with having surgery. there will be more on line tomorrow that will be more help then me. good luck
thanks for the quick response. I'll look again in the morning for more advice. and yes he has someone that can dispense his pills...we are all going to try to keep him strong and not let him fall back to that trap.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.